Translator Disclaimer
May, 2006 Oscillations of Hecke eigenvalues at shifted primes
Liangyi Zhao
Rev. Mat. Iberoamericana 22(1): 323-337 (May, 2006).

Abstract

In this paper, we are interested in exploring the cancellation of Hecke eigenvalues twisted with an exponential sums whose amplitude is $\sqrt{n}$ at prime arguments.

Citation

Download Citation

Liangyi Zhao . "Oscillations of Hecke eigenvalues at shifted primes." Rev. Mat. Iberoamericana 22 (1) 323 - 337, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1170.11024
MathSciNet: MR2268122

Subjects:
Primary: 11B57, 11L07, 11L40, 11N35

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top